# SDR RAIA950330

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Arm
- Part number: 20224
- Condition: Out Of Adjust
- Location: Rt Gear
- Part time: 15,110 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSN - FLT 7171 - RT MAIN INTRANSIT LIGHTS ON BOTH CHANNELS WOULD NOT EXTINGUISH WHEN GEAR WAS SELECTED UP.  MAINTENANCE CLEANED UPLOCK SENSOR BOX AND ADJUSTED RT MAIN GEAR UPLOCK SENSOR STRIKER ARM.  GEAR SWINGS REVEALED NORMAL.  (X)
